# SDR IXXA20170320202

- Difficulty date: January 20, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1329-1351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1329-1351 LBL 33 INTERCOSTAL CORRODED.  BLENDED THE CORROSION AND FOUND TO BE OUT OF LIMITS.  REPLACED THE INTERCOSTAL IAW DRAWING 146T5000 AND SRM 51-40-02.
